Translator Disclaimer
June 2015 Nash equilibrium payoffs for stochastic differential games with two reflecting barriers
Qian Lin
Author Affiliations +
Adv. in Appl. Probab. 47(2): 355-377 (June 2015). DOI: 10.1239/aap/1435236979

Abstract

In this paper we study Nash equilibrium payoffs for nonzero-sum stochastic differential games with two reflecting barriers. We obtain an existence and a characterization of Nash equilibrium payoffs for nonzero-sum stochastic differential games with nonlinear cost functionals defined by doubly controlled reflected backward stochastic differential equations with two reflecting barriers.

Citation

Download Citation

Qian Lin. "Nash equilibrium payoffs for stochastic differential games with two reflecting barriers." Adv. in Appl. Probab. 47 (2) 355 - 377, June 2015. https://doi.org/10.1239/aap/1435236979

Information

Published: June 2015
First available in Project Euclid: 25 June 2015

zbMATH: 1329.49070
MathSciNet: MR3360381
Digital Object Identifier: 10.1239/aap/1435236979

Subjects:
Primary: 60H10 , 91A15 , 91A23
Secondary: 60H30 , 90C39

Keywords: backward stochastic differential equation , Nash equilibrium payoff , stochastic differential game

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • June 2015
Back to Top